# SDR IPXA09M55930

- Difficulty date: May 17, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD AND AFT TRACK CRACKED BEYOND LIMITS.  REMOVED L1 DOOR AFT TRACK AND ROUTED TO S/M SHOP. FWD TRACK R/R ON L/P 216542. INSTALLED TRACK PREVIOUSLY REMOVED PER DRAWING ABA7787. THIS CLEARS DMI.
